Vol. 3, No. 5, 2009

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
An algorithm for computing the integral closure

Anurag K. Singh and Irena Swanson

Vol. 3 (2009), No. 5, 587–595
Abstract

We present an algorithm for computing the integral closure of a reduced ring that is finitely generated over a finite field.

Keywords
integral closure, algorithm, prime characteristic
Mathematical Subject Classification 2000
Primary: 13B22
Secondary: 13P99, 13A35
Milestones
Received: 13 November 2008
Revised: 11 May 2009
Accepted: 11 June 2009
Published: 9 November 2009
Authors
Anurag K. Singh
University of Utah
Department of Mathematics
155 South 1400 East
Salt Lake City, UT 84112-0090
United States
http://www.math.utah.edu/~singh/
Irena Swanson
Reed College
Department of Mathematics
3203 SE Woodstock Boulevard
Portland, OR 97202-8199
United States
http://people.reed.edu/~iswanson/